# SDR SWAA2024021242507

- Difficulty date: January 19, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 71,691 hours, 42,577 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 28 INCH FROM FRONT SPAR LT HORIZONTAL STAB 2024-67217<[01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X11290U021704; DUE DATE: 12 MAR 24;[02] DIGITAL CALIPER PN: 500-197-30; SN: A18234369; DUE DATE: 03 NOV 24.;[03] TOOL USED EDDY CURRENT EQUIPMENT P/N NORTEC 600D; S/N 60009161631 DUE DATE 31/JAN/24;[04] PERFORMED REPAIR CATEGORY A ON INSPAR RIB LOCATED STAB STA 129.50 AND 28 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 55-10-09-2R-4 REPAIR 4.SEE INDIVIDUAL SIGN OFFS BELOW.;[05] CORRECTED STEP 4 PERFORMED REPAIR CATEGORY A ON INSPAR RIB LOCATED STAB STA 129.50 AND 28 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4.SEE INDIVIDUAL SIGN OFFS BELOW.;[06] PERFORMED REPAIR CATEGORY A ON INSPAR RIB LOCATED STAB STA 129.50 AND 28 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4.SEE INDIVIDUAL SIGN OFFS BELOW. RII ITEM
